# SDR ASOA200801482

- Difficulty date: November 6, 2008
- Submitted: November 11, 2008
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 16,874 hours, 14,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 484 FLOOR SUPPORT INTERCOSTAL PREVIOUS REPAIR ANGLE AT LBL 36.0 CRACKED.  REPLACED ANGLE AT LT FS 484 FLOOR SUPPORT LBL 36.0 IAW REO 610R-53-41-059, STEPS 5-12 AND 14.  PRESSURE LEAK CHECK DUE.  PRESSURIZATION CHECKS GOOD IAW AMM 21-32-00-863-801.  C/W EC/TC REO 601R-53-41-059.
